MAUDE Adverse Event Report: ICU MEDICAL, INC. TD CATHETER, 8F, 5 LUMEN, 110 CM, RA/RA, LF; CATHETER, OXIMETER, FIBER-OPTIC

ICU MEDICAL, INC. TD CATHETER, 8F, 5 LUMEN, 110 CM, RA/RA, LF; CATHETER, OXIMETER, FIBER-OPTIC
Catalog Number 412170402
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation.Investigation is pending.E1 initial reporter phone number:(b)(6).
 
Event or Problem Description
The event involved a td catheter, 8f, 5 lumen, 110 cm, ra/ra, lf where it was reported that the balloon ruptured when attempting to float the catheter.Floating the catheter of the device occurs inside the patient's body.There was patient involvement, however no harm reported.
 
Additional Manufacturer Narrative
The following was provided by the customer for investigation: -one used list# 412170402, td catheter, 8f, 5 lumen, 110 cm, ra/ra, lf; lot# 13955645 the reported complaint balloon rupture was confirmed on the returned device.During visual inspection, a tear was observed on the balloon of the td catheter.It is unknown how and when the tear had occurred on the balloon.The probable cause of the tear on the balloon is unknown.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
TD CATHETER, 8F, 5 LUMEN, 110 CM, RA/RA, LF
Common Device Name
CATHETER, OXIMETER, FIBER-OPTIC
Manufacturer (Section D)
ICU MEDICAL, INC.
4455 s. atherton drive
salt lake city UT 84123
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20912903
Report Number1713468-2024-00009
Device Sequence Number12878179
Product Code DQE
UDI-Device Identifier00840619043599
UDI-Public(01)00840619043599(17)250401(10)13955645
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K091268
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2025
Device Catalogue Number412170402
Device Lot Number13955645
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2024
Supplement Date Received by Manufacturer12/18/2024
Initial Report FDA Received Date12/12/2024
Supplement Report FDA Received Date01/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown